i am 54 years woman with history taking sleep pills from 18 years of age , along the way antidepressants were added and now i on antidepressants,bp meds and thyroid med and overweight. i travelling to europe after a month for 8 days. i am very fearful of flying though i have flown for 2 hours with fear. for my trip i have to fly for 8 hours to a strange country for the first time in my life. i also heard that people are not helpful and very mechanical there. i am wondering if i will be able to cope z i my suffering from several disorders, topmost being fear. i checked with my poc on phone he said yes. please help
am 54 years, 70 kgs, 5' female with hypothyroidism. i am using sleeping pills since my teens later on antidepressants were added to it, i am on meds for thyroid and depression. for the 1st time in my life i will be flying 8 hrs non-stop alone to a different continent. i also have blood pressure. i wondering how i will cope, being fearful person. do you think antidepressant will cause any kind of memory loss coz of jetlag and all. anxiously awaiting your reply
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.